Table of Contents
ISRN Discrete Mathematics
Volume 2012, Article ID 831715, 10 pages
http://dx.doi.org/10.5402/2012/831715
Research Article

Global Exponential Stability of Discrete-Time Multidirectional Associative Memory Neural Network with Variable Delays

College of Science, Hunan Agricultural University, Hunan, Changsha 410128, China

Received 3 July 2012; Accepted 20 September 2012

Academic Editors: C.-K. Lin and W. F. Smyth

Copyright © 2012 Min Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Wang, Tiejun Zhou, and Xiaolan Zhang, “Global Exponential Stability of Discrete-Time Multidirectional Associative Memory Neural Network with Variable Delays,” ISRN Discrete Mathematics, vol. 2012, Article ID 831715, 10 pages, 2012. https://doi.org/10.5402/2012/831715.